# SDR ASAA2014010812347

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 3,303 hours, 1,037 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 011354111
- Condition: Failed
- Location: Fuel Boost
- Part time: 3,303 hours, 1,037 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 BOOST PUMP AFT LOW PRESSURE LIGHT CAME ON.  ACFT GROUNDED.  VERIFY DISCREPANCY AND FOUND 2 AFT CB OPEN.  PERFORMED FI 28-22 805 AND FIM 28-22- 816.  REPLACED 2 AFT BOOST PUMP, REF MM 28-22-41. OPS GOOD, NO LEAKS.
